# SDR 2003FA0000626

- Difficulty date: May 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Part serial: X64878
- Condition: Cracked
- Location: Engine
- Component: Turbine
- Component part number: 23035128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED THE ENGINE FOR REPAIR DUE TO HIGH OIL TEMPERATURE.  DURING INSPECTION OF THE PARTS FOUND THE WELD ON 1 OF THE 5 TURBINE NOZZLE DIAPHRAGM RETAINING KEYS WAS CRACKED THROUGH THE CNETER FOR ALMOST ITS ENTIRE LENGTH.
